# SDR SWIA201437536

- Difficulty date: April 17, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 33,023 hours, 44,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Broken
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT FUEL PANEL HAS A BROKEN SKIN CLEAT.  INBD SIDE, AFT ON LOWER.  C-CHECK, R & R SKIN CLEAT AT NR 3 RT FUEL ACCESS PANEL IAW SRM.
